# SDR AALA20170323001

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1141
- Condition: Cracked
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL HAS A 12 INCH CRACK IN THE LOWER AREA OF THE VAPOR BARRIER 28 INCHES OUTBOARD OF THE KEEL BEAM.  REPAIRED IAW 57-10-10-9.
